# SDR 06FDEA03440

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,836 hours, 35,305 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 FLAP TRACK BEAM FWD MOUNT SUPPORT FITTING CORRODED. REMOVED AND REPLACED BUSHNG IAW SR 27-57-020 AND SOPM 20-50-03. REMOVED CORROSION FROM FITTING ORIGINAL MATERIAL .750 AFTER REWORK .740. FOUND TO BE WITHIN   LIMITS IAW SRM 51-106 AND SR 27-51-020 TREATED AND PRIMED IAW SRM 51-10-2.
